# SDR ASAA0310030

- Difficulty date: February 25, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 697878149
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOND FRAME BRACKET AT BS 1040, LEFT BUTTOCK LINE 12 BROKEN.  REMOVED AND REPLACED BRACKET PER SRM.  (M)
